# SDR DHL2004805001

- Difficulty date: February 24, 2004
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL NR 1 ENGINE ROLLED BACKED TO IDLE.  CHECKED NR 1 ENGINE MAIN ENGINE CONTROL (MEC) CONTROL RODS, INSPECTED INLET & EXHAUST, CHECKED SPECIFIC GRAVITY, FOUND OK IAW CFM M/M 72-00-00.  PERFORMED POWER ASSURANCE CHECK IAW JRH 13.3, FOUND OK.  UNABLE TO DUPLICATE.
